Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 32, Number 2

All articles in this issue are freely accessible.

Temperature of a semi-infinite rod which radiates both linearly and nonlinearly
J. E. Hartka.
Quart. Appl. Math. 32 (1974), 101-111
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 430539
Plane waves in linear viscoelastic materials
M. A. Hayes and R. S. Rivlin.
Quart. Appl. Math. 32 (1974), 113-121
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99687
Skew crack propagation at the diffraction of a transient stress wave
J. D. Achenbach and V. K. Varatharajulu.
Quart. Appl. Math. 32 (1974), 123-135
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99686
Transitions and stability in the nonlinear buckling of elastic plates
Bernard J. Matkowsky and Leonard J. Putnick.
Quart. Appl. Math. 32 (1974), 137-147
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99685
Finite-element method: accuracy at a point
Isaac Fried.
Quart. Appl. Math. 32 (1974), 149-161
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 436623
Nonlinear dynamic buckling of a compressed elastic column
L. A. Rubenfeld.
Quart. Appl. Math. 32 (1974), 163-171
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99684
Buckling imperfection sensitivity of columns and spherical caps
J. P. Keener.
Quart. Appl. Math. 32 (1974), 173-188
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 441055
Extremum properties of the generalized Rayleigh quotient associated with flutter instability
K. Huseyin and R. H. Plaut.
Quart. Appl. Math. 32 (1974), 189-201
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 430427
Remarks on the root-clustering of a polynomial in a certain region in the complex plane
E. I. Jury and S. M. Ahn.
Quart. Appl. Math. 32 (1974), 203-205
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 432611
Axisymmetric stagnation flow on a cylinder
Chang-Yi Wang.
Quart. Appl. Math. 32 (1974), 207-213
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99683
On a unique nonlinear oscillator
P. M. Mathews and M. Lakshmanan.
Quart. Appl. Math. 32 (1974), 215-218
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 430422

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website